# SDR SWIA202053677

- Difficulty date: September 16, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUSELAGE SIDE SEAT RAIL FROM FS 675.00 TO FS 713.00.  C-CHECK RO 10/22/2020.  REMOVED AND REPLACED WITH NEW THE RT SEAT TRACK AT FS 675-713 CRJ 700 AMM.  SEE CONTINUATION CARD FOR DETAILS.
